Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feel tired after heavy periods. Taking iron and vitamin pills. Can anything be done?

I have a period every 2-3 weeks starting from the first day of my last cycle. My cycle will last between 8-10 days and is very heavy. This has lead me to be very tired all of the time, and it has done this since I gave birth for the past 2 years. I am wondering if I can do anything to help be less tired without taking birth control . I already take iron and vitamin pills.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
As your period occur in every 2-3 weeks known as poly menorrhoea and prolonged bleeding for 8-10 days known as menorrhagia.
1.Poly menorrhoea occurs either due to shortening of follicular/ luteal phase or due to anovulatory cycle.
2. Menorrhagia occurs either due to blood coagulation disorder/ stress related/ any underlying gynaecological disorders like PID, DUB, Fibroid, Adenomyosis.
So, do not try to neglect the condition and consult a gynaecologist. You should undergo through some investigations like total blood count to know about anaemia, CT& PT for coagulation disorder, abdominal USG, PAP smear.
You can take NSAIDs for pain control, tranexamic acid for control of bleeding and for further treatment follow the instruction of your doctor.
Take care, bye.
Answered: Sat, 5 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor